MathSciNet Relay Station
MathSciNet bibliographic data
MR1450394 58F27 (34C99 35F99 58F39)
Kuksin, Sergej B. On small-denominators equations with large variable coefficients. Z. Angew. Math. Phys. 48 (1997), no. 2, 262–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement